Radiation cystitis

Questions and answers on "Radiation cystitis"

I finished my Radiation treatments for Prostate Cancer XXXXXXX 27th . My urinary side affects
very from day to day. The one thing I question is...

doctor1 MD

Hello and thanks for the query.
These symptoms of yours are the side effects of radiotherapy and is called as radiation cystitis.
You may find you...

Read Full Thread   Ask a Doctor Now

I have a question about my Mom's health condition.

She is a 77 year old woman.

She had an uterine cancer 22 years back.
It was treated with partial hysterectomy...

doctor1 MD

Brief Answer:
Most likely Radiation Cystitis only

Detailed Answer:
Hi,
In the context of your mother having received radiation for her uterine cancer...

Read Full Thread   Ask a Doctor Now

Yes, hello. I am a female,age 70. I had cancer of the anus with summer. I had 5 days of chemo at the beginning of 31 days of radiation and 5 days...

doctor1 MD

Brief Answer:
Radiation Cystitis

Detailed Answer:
Hello. Delighted to be able to help
Side effects of radiation therapy on the lower urinary tract...

Read Full Thread   Ask a Doctor Now

Recent questions on Radiation cystitis


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Procedures